# SDR AALA20001635

- Difficulty date: October 3, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1014 - EN ROUTE SJU-MIA, NR 1 ENGINE FUEL CROSS FEED VALVE STUCK IN THE CLOSED POSITION.  RETURNED SJU AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 SIDE ENGINE CROSS FEED VALVE.  REPAIRED WIRES AT NR 1 SIDE ENGINE CROSS FEED VALVE CANNON PLUG. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
